... problems which my doctors thought they understood. recentely i was on the effexor xr and i was only on he low dose of 37.5 but i had TERRIBLE side effects. i actually got sever anxiety attacks frequently, which was the reason i stopped it in the first place. I've only been off the medication for 3 days and i feel so.. hopeless. I'm really tired, I'm so dizzy, everything seems so sureal and that I am just like going to the motions of things, i also have these things which i have read to be called 'brain shivers' and they are driving me insaneeee! they don't hurt me but they re so distracting, i get them about 5 times a minute and it's like 2 pulses or surges of something in my brain and i can feel it in my body as well 50% of the time. Just for the past 6 months I've been going through a lot of medical stuff and this is the last thing i need, i just want to cry all the time, and i'm so unmotvated to do anything, so this makes school really hard for me. I have a lot of friends and I am and have always been really good student, and i usto work out every day, but since all this stuff has happened i just don't seem to care anymore. I just need help because what I am living isn't the kind of life that i ever wanted for myself :( i just want to be like everyone else my age and worry about what i'm going to wear the next day, rather than if i am going to make it through the day at all. please help me someone, i don't know whatelse to do